# SDR ASAA2013031594174

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,397 hours, 7,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11582
- Condition: Inoperative
- Location: Ram Air Doo
- Part time: 24,403 hours, 7,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A FOUND LT RAM AIR DEFLECTOR DOOR NOT DEFLECTING. ACFT GROUNDED.  RAN BITE CK OF ZONE TEMP CONTROLLER & FAULTED RAM AIR ACTUATOR & ACTUATOR WOULD NOT RETRACT TO PUSH DOOR OUT.  R & R LT RAM AIR DOOR ACTUATOR, REF MM 21-51-21 ADJUSTMENT AND TEST GOOD.
